# SDR CA040510007

- Difficulty date: May 6, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 16,267 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 50430043867
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE INSPECTION A CRACK WAS FOUND ON THE CABIN DOOR FRAME, WHICH EXTENDED FROM THE CUT-OUT FOR THE UPPER FWD BAYONETTE TO THE BAYONETTE SUPPORT BRACKET SCREW HOLE.
